A 33-year-old member asked:
What should I do if I have increasing irritability, occasional blured vision while taking effexor (venlafaxine)?
1 doctor answer
Dr. Allen Fein answered
Specializes in Family Medicine
Call your physician: Taking any new medication that is followed by significant and unexpected symptoms, is best dealt with by immediately calling your physician. Most cases would result in advice given to the patient to stop or cut back on the medication, and to also consider another medication and other approaches for the patient's initial needs.
Answered on May 8, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
What should i do if i have smoked synthetic spice for some months and have given me difficulty to think as i did before and even speak
I have fludied in my ear my doctor gave me meds and then i went to a ear nose and thoat doctor and he told me to stop taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!